# SDR TWAA0105401

- Difficulty date: March 25, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 5,686 hours, 2,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS OVER THE LT AND RT FWD OVERWING EXIT DOORS WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 5-6-00 STL.
